MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0PLUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE 3.0PLUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS210-030P
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that when the doctor used the handpiece at the beginning of the operation, he found sparks from the handpiece tip.The doctor tried to adjust the energy to avoid sparks, but after several tests, there were still sparks on the tip of the handpiece tip.Finally, the doctor replaced a new handpiece to complete the operation.There was no impact to patient outcome.

Brand Name
PLASMABLADE 3.0PLUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key11946718
Report Number1226420-2021-00094
Device Sequence Number19878647
Product Code GEI
UDI-Device Identifier00643169617131
UDI-Public00643169617131
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K102709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberPS210-030P
Device Catalogue NumberPS210-030P
Device Lot Number0219880759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1